# SDR UIEA2014063000292

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,791 hours, 21,732 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT MSG, APU NO START.  GND TAXI ACCOMPLISHED APU MX PRACTICES PART 3, APU STARTING OPERATIONS IAW AMM 49-11-00.  START SAT APU OPERATIONS NORMAL, ALL INDICATIONS NORMAL, NO ECU FAULTS, NO LEAKS, APU OIL FULL.
